All Journal Entries Journals
Previous | Next

give it time

Mar 06, 2008 - 6 comments

i just wanted to put this in my journal because i know alot of ppl struggle with how much time.  maybe if you undersand what is happening you can get through it a little easier...good luck and be good to yourselves.
cathyhi skippy, i am cathy, and i dont think i have posted to you yet, BUT here goes...
lets out this in perspective,  you have been drug free for 8 days (which btw in itself is a huge accomplishment)  but, previous to that you literally abused your body with the drugs you put in it.  you tore down your immune system and deprived your body of so many things...then the stuff you did while on the pill (ie, no exercise...no eating...killing the endorphines you make naturally and replacing them with fake ones) are you getting the picture?  then you finally get off the pills and bame you think you should be etter in 8 days.  not gonna happen.  your body has to have time to refurbish itself so to speak.  while i KNOW this is not an enjoyable time... use this time to treat your body with vitamins and hot baths and such to help rebuild it to what you used to  be.  give it some time...dont get impatient, that will cause you to become frustrated and then the cycle begins again....trust me i went back to useing for 2 weeks after 20 days  cuz i just felt blah,  but with 70+ days behind me i am feeling great.  the fuzzies are gone i have more energy than i ever have and i LOVE LIFE.  dont get me wrong..i do have BAD days but i recognize them and do something to turn it around it is all up to you.  start getting some excercise.. start slow, but make yourself do it...it really helps.

okay i am gonna shut up now...if i offended you i am sorry, i was just trying to help you see it takes time.
hugs to you
cathy


Comments
Post a Comment
322138 tn?1306243134
by Raj786, Mar 08, 2008
Congrats on being 70+ days of off the drugs, frankly I heard some one at a drug agency in my city say that it takes  around 4 months for the average person's hormonal system and other bodily functions to rectify. But for some it can be quicker than that, you look like you are one of those people. About me, technically speaking  I can live with some physical discomfort, but my headache is that I don't have a life to go back to really. I actually used drugs before at age 18 for 3 years, cleaned up for 2 years and then was heavy on drugs for almost 2 years again and in all of this, lost jobs, relations, trust etc etc. It maybe takes time to win back the trust you lost, get settled in a new job/career and life overall. You hit the nail on it's head perhaps; PATIENCE is the keyword, feel nice that I read what you have written because it resonates well with my reasoning.

Avatar universal
by Firefaery1023, Mar 14, 2008
Love your perspective.  Thanks for being there for all of us Cathy.
Lots of Love,
Fire

Avatar universal
by MizDemeanor, Mar 15, 2008
Here are the 99 gold stars I promised you for your 99 days sober! Sorry they are not pretty OR gold *wink*. CONGRATS!

* * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * *
* * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * * *  (THIS ONE IS FOR TOMORROW! * )

Thanks for the inspiration!
Peace~

Avatar universal
by thisissohard, Mar 24, 2008
thanks for this post.  You wrote what I already knew.  I don't know why I need so much confirmation right now but I do.  It's only been 40 days.  And I say only because I mentally feel like I still have a long way to go.  But everyone here will help.

Avatar universal
by BOLD FOR JESUS, Mar 27, 2008
tell me something what does it feel like when a person is in withdrawls what does it make your heart feel like the reason i ask is im trying to ween off percocet and im having problems i go to the doc today but from reading ur story u have been thru this and know better than a doctor im sure if u can tell me anything i would appreciate it. addiexo

Avatar universal
by didittomyself, May 27, 2008

cathy...have u ever taken subutex?  i stupidly did it as a "fun" thing cause a friend told me it gave her energy and made her social, and we both had been taking perc for over a year and she went to the dr. to get the sub so no w/d from perc..and plus it was cheaper than the perc....so i would take 1/4 of a pill every so often then it got more often then to the point where it was almost everyday...my friend its taking 1/2 a pill 3x a day!!  well Friday was my last 1/4 of the 8mg pill...Sat was ok..Sunday monday and today are HELL...i guess my hell is different that some...but the profuse sweating and chills is killing me...i weighed 120 and am down to 114...my other issue is that none of my family members know so i am faking the flu and trying to get thru it...while my BF keeps telling me to go to the Dr...the other thing is that i haven't slept at all in the past 3 days...i went and got a bunch of the vitamins that are suggested...now i just need to get rid of the sweats!  any ideas how to get rid of them?  thanks..and glad to hear your son is coming home!

Post a Comment